# SDR ABXA9900004

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5610 · Flight Compartment Windows
- Part: Trim
- Part number: 591297741
- Condition: Binding
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S CLEARVIEW WINDOW (EMERGENCY EXIT ) WOULD NOT OPEN ALL THE WAY.  TRIMMED WINDOW TRIM IAW DC8 MM 25-10-00.  OPS CHECKED GOOD.
